Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 730128, 10 pages
Research Article

Asymptotic Properties of Third-Order Delay Trinomial Differential Equations

Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 2 September 2010; Accepted 3 November 2010

Academic Editor: Yuri Rogovchenko

Copyright © 2011 J. Džurina and R. Komariková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Asylzat Kopzhassarova, and Abdizhakhan Sarsenbi, “Basis Properties of Eigenfunctions of Second-Order Differential Operators with Involution,” Abstract and Applied Analysis, vol. 2012, pp. 1–6, 2012. View at Publisher ยท View at Google Scholar
  • Xiaoling Fu, and Tongxing Li, “Oscillation of second-order damped differential equations,” Advances in Difference Equations, 2013. View at Publisher ยท View at Google Scholar
  • Tongxing Li, and Yuriy V. Rogovchenko, “Asymptotic behavior of an odd-order delay differential equation,” Boundary Value Problems, vol. 2014, 2014. View at Publisher ยท View at Google Scholar